# SDR DALA2019052703185

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 63,886 hours, 29,030 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crossed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERY EXIT LIGHT INOP SEAT 32-33 AND EXIT LIGHT L AND R, FOUND WIRES 8017 AND 8018 AT T/B'S 7222VT CROSSED, REINSTALLED WIRE.
